ITP OpenIR

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Yang-Baxter equation for the R-matrix of the 1D SU(n) Hubbard model 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2002, 卷号: 35, 期号: 33, 页码: 6985-6993
Authors:  Peng, DT;  Yue, RH;  Peng, DT , NW Univ Xian, Inst Modern Phys, Xian 710069, Peoples R China.
Adobe PDF(173Kb)  |  Favorite  |  View/Download:98/21  |  Submit date:2012/08/29
Star-triangle Relations  Free-fermion Model  Exact Integrability  Bethe-ansatz  One-dimension  Lax Pair  Chain  Excitations  Temperature  
The thermodynamics of the anisotropic Heisenberg chain with boundary spin impurities 期刊论文
PHYSICS LETTERS A, 2001, 卷号: 285, 期号: 40972, 页码: 141-149
Authors:  Hou, BY;  Shi, KJ;  Yue, RH;  Zhao, SY;  Zhao, SY , NW Univ Xian, Inst Modern Phys, POB 105, Xian 710069, Peoples R China.
Adobe PDF(85Kb)  |  Favorite  |  View/Download:76/13  |  Submit date:2012/08/29
Luttinger Liquid  Arbitrary Spin  Kondo Problem  Model  Field  
The exact solution of the SU(3) Hubbard model 期刊论文
NUCLEAR PHYSICS B, 2000, 卷号: 575, 期号: 3, 页码: 561-578
Authors:  Hou, BY;  Peng, DT;  Yue, RH;  Hou, BY , NW Univ Xian, Inst Modern Phys, POB 105, Xian 710069, Peoples R China.
Adobe PDF(133Kb)  |  Favorite  |  View/Download:99/30  |  Submit date:2012/08/29
Exact Integrability  Lax Pair  Excitations  Temperature  Chain  
Integrability of the Heisenberg chains with boundary impurities and their Bethe ansatz 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1999, 卷号: 32, 期号: 44, 页码: 7623-7635
Authors:  Hou, BY;  Shi, KJ;  Yue, RH;  Zhao, SY;  Hou, BY , NW Univ Xian, Inst Modern Phys, POB 105, Xian 710069, Peoples R China.
Adobe PDF(168Kb)  |  Favorite  |  View/Download:70/12  |  Submit date:2012/08/29
Yang-baxter Equation  Luttinger Liquid  Spin Chain  Model  Matrices  Field  Xxz  
GENERALIZED T-J MODEL 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1994, 卷号: 27, 期号: 11, 页码: 3715-3724
Authors:  FEI, SM;  YUE, RH;  FEI, SM , WORLD,CCAST,POB 8730,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(315Kb)  |  Favorite  |  View/Download:76/10  |  Submit date:2012/08/29
Hubbard-model  State  
INTEGRABLE HIGH-SPIN CHAIN RELATED TO THE ELLIPTIC SOLUTION OF THE YANG-BAXTER EQUATION 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1994, 卷号: 27, 期号: 5, 页码: 1633-1644
Authors:  YUE, RH
Adobe PDF(319Kb)  |  Favorite  |  View/Download:126/31  |  Submit date:2012/08/29
Algebras  Representations  Fusion  Models  
R-MATRIX AND CLEBSCH-GORDAN-COEFFICIENTS FOR SEMIPERIODIC REPRESENTATION OF SU(Q)(2) 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1993, 卷号: 26, 期号: 13, 页码: 3201-3210
Authors:  YUE, RH;  YUE, RH , CCAST,WORLD LAB,POB 8730,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(321Kb)  |  Favorite  |  View/Download:97/14  |  Submit date:2012/08/29
Quantum  Model  
INTEGRABLE Z(N)XZ(N) BELAVIN MODEL WITH NONTRIVIAL BOUNDARY TERMS 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1993, 卷号: 26, 期号: 12, 页码: 2989-2994
Authors:  YUE, RH;  CHEN, YX;  YUE, RH , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(228Kb)  |  Favorite  |  View/Download:82/9  |  Submit date:2012/08/29
Quantum-systems  Spin Chains  Algebras  
GENERAL-SOLUTION OF THE REFLECTION EQUATIONS FOR THE 8-VERTEX MODEL 期刊论文
PHYSICS LETTERS A, 1993, 卷号: 183, 期号: 40942, 页码: 169-174
Authors:  HOU, BY;  YUE, RH;  HOU, BY , NORTHWEST UNIV,INST MODERN PHYS,POB 105,XIAN 710069,PEOPLES R CHINA.
Adobe PDF(2238Kb)  |  Favorite  |  View/Download:76/10  |  Submit date:2012/08/29
Spin Chains  
SYMMETRIES OF THE Z(N)XZ(N) BELAVIN MODEL 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1993, 卷号: 19, 期号: 1, 页码: 57-62
Authors:  YUE, RH;  CHEN, YX;  YUE, RH , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(277Kb)  |  Favorite  |  View/Download:83/7  |  Submit date:2012/08/29
Yang-baxter Equation  Spin Chains  Quantum  Identities  Matrices  Algebras